MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Straight; Implantable lead

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Straight; Implantable lead
Model Number 4672
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this left ventricular (lv) lead triggered an alert for high out-of-range pace impedance measurements greater than 2,000 ohms.It was noted that the patient had a recent therapy upgrade from an implantable cardioverter defibrillator (icd) to cardiac resynchronization therapy defibrillator (crt-d) system in (b)(6) 2026, and this lv lead was implanted at that time.Lv lead trends showed a rise in lv pace impedance measurements from 1,400 ohms in (b)(6) 2026, to a more recent measurement of 1,779 ohms.Left ventricular automatic threshold (lvat) tests were stable with measurements in the 1.2 to 1.4 v range, and there was no evidence of lv noise on these tests.Additionally, lv sensing was optimal.It was noted that the patient was seen in-clinic one week prior to the date of report.Technical services (ts) discussed troubleshooting options and programming considerations.This lv lead remains in service, and will continue to be monitored at this time.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ACUITY? X4 Straight
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25486764
Report Number2124215-2026-31539
Device Sequence Number18720846
Product Code LWP
UDI-Device Identifier00802526524530
UDI-Public(01)00802526524530(17)270204
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4672
Device Catalogue Number4672
Device Lot Number828324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale